1 minute reading time (86 words)

Treatment with statins and peripheral neuropathy: results of 36-months a prospective clinical and neurophysiological follow-up.

​Long-term use of statins may facilitate the onset of peripheral neuropathy.

This study assessed the role long-term use of statins play in the development of peripheral neuropathy. Researchers conducted electromyography and nerve conduction studies on 42 patients who has been on statin medications for more than 2 years.

Researchers observed signs of peripheral nerve damage in the electromyography results of long term users of statin drugs. The results of this study show that taking statin drugs for a long duration may put individuals at high risk of developing peripheral neuropathy

Research Summary Information

  • 2011
  • Otruba P, Kanovsky P, Hlustik P.
  • No, Free full text of study was not found.
  • No. Source of funding disclosure not found
  • No. Potential conflicts disclosure not found
Statin-associated peripheral neuropathy: review of...

Related Posts

 

Comments (0)

Rated 0 out of 5 based on 0 voters
There are no comments posted here yet

Leave your comments

  1. Posting comment as a guest. Sign up or login to your account.
Rate this post:
Attachments (0 / 3)
Share Your Location